| Model Number |
100322 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification: the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
Event or Problem Description
The user facility reported that the biopsy valve to their defendo single use valve kit leaked and sprayed water onto user facility personnel.No report of injury.
Additional Manufacturer Narrative
The devices subject of the event were not available for evaluation.Without the return and evaluation of the devices, the cause of the reported event cannot be determined.The user facility was unable to provide the lot number for the defendo disposable biopsy valve; therefore, a review of the device history record could not be performed.Steris will continue to monitor for similar events to ensure the product continues to perform as expected.No additional issues have been reported.